Hi there I've been taking cymbalta for about a year and have no problems actually I think my hair is better know. Do you have any other problems? I think a thyroid problem will cause that as well as many other problems will. Have you checked with a doc.? terri
Stress can cause hair loss. How long have you been on Cymbalta? If you just started give it some time and see if it doesn't resolve it's self. I know when I am in my anxious state and feeling totally out of control it stress me out and I tend to looks alot of hair sometimes I think I am going bald. But it doesn't seem to happen so much. You may want to talk to your doctor about it.
I have thin hair to begin with, but not THIS thin. I was taking 30mg of Cymbalta for about a month. Because - at that time - I didn't notice any side effects, my doctor upped the dose to 60mgs. It took almost no time at all, for me to notice my hair falling out!! It was everywhere. After brushing my hair, for instance, I'd look at my brush and there were very long strands hanging off the brush, as if my hair was coming out from the root!! Then I realized it was all over the floors...clogging my shower drain, etc. This is SCARY. The hair on the back of my head is now SO thin, that I have to brush the "strands" together, and then immediately use hairspray, to make sure the hair doesn't separate again, or else my scalp shows dramatically. I didn't wait for my doctor's "permission". I began to wean myself off of it, and am now completely off of it...I believe it's been about a month since the last dose. I also want to say that this stuff put weight on me at the speed of light, as well. AND, it caused my brain to feel as if there were little "explosions" going off in my head. In fact I can STILL feel the explosions, although they are less intense now. All I want to know is WILL MY HAIR GROW BACK? Thank you for listening.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.